# SDR SWAA2025110721822

- Difficulty date: October 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CL HAS AREAS OF DELAMINATION ON OUTER SURFACE.  PANEL 194CL WAS REPAIRED IAW SRM 51-70-05-2R-2.
